# SDR 9JLA2021062434856

- Difficulty date: June 17, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N426JN
- Make and model: Cessna 560XL
- Aircraft serial: 5605275
- Aircraft time: 13,702 hours, 11,039 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Condition: Defective
- Location: Inlet Air Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE APU AUTO SHUTDOWN WHEN BLEED AIR WAS SELECTED ON. THE MAINTENANCE TEAM DETERMINED THAT THE APU INLET TEMPERATURE SENSOR WAS DEFECTIVE. THE SENSOR WAS REMOVED P/N MS28034-1 S/N 168929 AND A NEW SENSOR WAS INSTALLED. FUNCTIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
